Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Large-time behavior of solutions to a thermo-diffusion system with Smoluchowski interactions
Japan.
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.ORCID iD: 0000-0002-1160-0007
2017 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 5, no 5, 3009-3026 p.Article in journal (Refereed) Published
Abstract [en]

We prove the large time behavior of solutions to a coupled thermo-diffusion arising in the modeling of the motion of hot colloidal particles in porous media. Additionally, we also ensure the uniqueness of solutions of the target problem. The main mathematical difficulty is due to the presence in the right-hand side of the equations of products between temperature and concentration gradients. Such terms mimic the so-called thermodynamic Soret and Dufour effects. These are cross-coupling terms emphasizing in this context a strong interplay between heat conduction and molecular diffusion.

Place, publisher, year, edition, pages
2017. Vol. 5, no 5, 3009-3026 p.
Keyword [en]
Thermo-diffusion, Gradient estimates, Large-time behavior, Sorret and Dufour effects
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-48350DOI: 10.1016/j.jde.2017.04.024ISI: 000403196000021OAI: oai:DiVA.org:kau-48350DiVA: diva2:1090239
Available from: 2017-04-24 Created: 2017-04-24 Last updated: 2017-08-21

Open Access in DiVA

The full text will be freely available from 2018-05-30 15:04
Available from 2018-05-30 15:04

Other links

Publisher's full text

Search in DiVA

By author/editor
Muntean, Adrian
By organisation
Department of Mathematics and Computer Science
In the same journal
Journal of Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 80 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf